About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 423416, 16 pages
http://dx.doi.org/10.1155/2012/423416
Research Article

Existence of Two Positive Periodic Solutions for a Neutral Multi-Delay Logarithmic Population Model with a Periodic Harvesting Rate

Department of Mathematics, Kunming University of Science and Technology, Yunnan 650500, China

Received 14 July 2012; Accepted 12 November 2012

Academic Editor: Wing-Sum Cheung

Copyright © 2012 Hui Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Fang-fang Liao, and Juntao Sun, “Variational Approach to Impulsive Problems: A Survey of Recent Results,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Qiongfen Zhang, “Existence and Multiplicity of Fast Homoclinic Solutions for a Class of Damped Vibration Problems with Impulsive Effects,” Abstract and Applied Analysis, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar